# SDR AALA20010079

- Difficulty date: January 14, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 22D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
